RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1992, Volume 56, Issue 6, Pages 1316–1327 (Mi izv908)  

This article is cited in 2 scientific papers (total in 2 papers)

On $\operatorname{AE}(n)$-bicompacta

L. V. Shirokov


Abstract: Some new characterizations of $\operatorname{AE}(n)$-bicompacta are studied.

Full text: PDF file (775 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1993, 41:3, 557–566

Bibliographic databases:

UDC: 513.83
MSC: Primary 54C55; Secondary 54D30
Received: 25.09.1991

Citation: L. V. Shirokov, “On $\operatorname{AE}(n)$-bicompacta”, Izv. RAN. Ser. Mat., 56:6 (1992), 1316–1327; Russian Acad. Sci. Izv. Math., 41:3 (1993), 557–566

Citation in format AMSBIB
\Bibitem{Shi92}
\by L.~V.~Shirokov
\paper On~$\operatorname{AE}(n)$-bicompacta
\jour Izv. RAN. Ser. Mat.
\yr 1992
\vol 56
\issue 6
\pages 1316--1327
\mathnet{http://mi.mathnet.ru/izv908}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1208165}
\zmath{https://zbmath.org/?q=an:0806.54015}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993IzMat..41..557S}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1993
\vol 41
\issue 3
\pages 557--566
\crossref{https://doi.org/10.1070/IM1993v041n03ABEH002275}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MV05800007}


Linking options:
  • http://mi.mathnet.ru/eng/izv908
  • http://mi.mathnet.ru/eng/izv/v56/i6/p1316

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. B. Brodskii, “Extension of $UV^n$-valued mappings”, Math. Notes, 66:3 (1999), 283–291  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. L.V. Shirokov, “On extension of continuous mappings, topological products and retracts”, Russian Math. (Iz. VUZ), 60:5 (2016), 51–60  mathnet  crossref  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:175
    Full text:70
    References:10
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019